# SDR 95ZZZX4009

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: C792
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEARING RECEIVED FROM HARTZELL IMPROPERLY PACKAGED.  THE PACKAGING ALLOWED THE BEARING ASSY TO SEPARATE AND ALLOWED THE ROLLER PARTS TO IMPACT, THE BEARING RACE CAUSING THE ROLLERS TO BECOME DAMAGED.  FIVE EACH BEARING BOXES RETURNED TO HARTZELL FOR CREDIT.
